Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Urine dribbles after bath and defecation. Why is the stream weak?

User rating for this question
Very Good
Answered by
Practicing since : 1995
Answered : 41 Questions
Dear Doctor
After passing Urine Completely particularly during Taking bath and during defecation,Urine dribbles Out again Always,Some times Urine Stream is Weak,My Age is 41 years,I do not have any other health problem
Kindly Advise.

Posted Sun, 27 May 2012 in Men's Health
Answered by Dr. Vineet Malhotra 11 hours later
Thanks for your query

You have mentioned a post-urination dribbling and occasional weak stream which maybe suggestive of some obstruction to the urinary flow.
Does your stream improve in quality if you strain to pass urine? Do you have wetness on your underclothes at all times?
You will need to get a few tests done including an ultrasound of KUB( Kidney, Ureter, Bladder) with residual urine, uroflowmetry and a routine urine examination.

The treatment will depend on the diagnosis based on the above-mentioned tests.

I hope i have answered your query.
I will be happy to answer any follow-up queries that you may have.

Dr Vineet Malhotra
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor